Global existence and stability results for fractional neutral functional differential equations with state-dependent delay

  • D. Vivek
  • K. Kanagarajan
  • Seenith Sivasundaram

Abstract

In this paper we study the existence and attractivity of mild solutions of a fractional neutral functional differential equation with state-dependent delay. The proofs rely on Schauder’s fixed-point theorem.

Published
Feb 28, 2017
How to Cite
VIVEK, D.; KANAGARAJAN, K.; SIVASUNDARAM, Seenith. Global existence and stability results for fractional neutral functional differential equations with state-dependent delay. Nonlinear Studies, [S.l.], v. 24, n. 1, p. 245-256, feb. 2017. ISSN 2153-4373. Available at: <http://nonlinearstudies.com/index.php/nonlinear/article/view/1478>. Date accessed: 24 apr. 2017.